MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 0224512
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number of the device was provided.The device history records are currently under review.The return of the sample is pending.The investigation is currently underway.(expiry date: 04/2022).
 
Event or Problem Description
It was reported that during an angioplasty procedure in the aortic valve, the pta balloon allegedly got stuck inside the sheath during retraction.It was further reported that medical intervention was required to cut down and remove the balloon from the patient.Reportedly, it is unknown how the angioplasty procedure was completed.The status of the patient is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was conducted and it was determined that a device history record (dhr) review was not required.Investigation summary: the investigation is inconclusive for the reported retraction issue, as the device was not returned for evaluation.The definitive root cause for the reported retraction issue could not be determined based upon available information.It is unknown whether patient and/or procedural issues contributed to the event.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
TRUE DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9148363
Report Number2020394-2019-03699
Device Sequence Number2656994
Product Code OZT
UDI-Device Identifier00801741091001
UDI-Public(01)00801741091001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0224512
Device Catalogue Number0224512
Device Lot NumberGFDR1357
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer01/24/2020
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight69